# SDR 2015FA0000486

- Difficulty date: October 12, 2015
- Submitted: October 12, 2015
- Operation: General aviation
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Missing
- Location: Rudder Servo
- Part time: 10,954 cycles
- Component: Servo
- Component part number: 31110120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE OF RUDDER SERVO, THE NR 2 ROLLER BEARINGS WERE MISSING.
